Web of Science: 0 citas, Scopus: 1 citas, Google Scholar: citas
Phase portraits of piecewise linear continuous differential systems with two zones separated by a straight line
Li, Shimin (Guangdong University of Finance and Economics)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: This paper provides the classification of the phase portraits in the Poincaré disc of all piecewise linear continuous differential systems with two zones separated by a straight line having a unique finite singular point which is a node or a focus. The sufficient and necessary conditions for existence and uniqueness of limit cycles are also given.
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció MINECO/MDM-2014-0445
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Phase portraits ; Piecewise linear differential system ; Limit cycle
Publicado en: Journal of differential equations, Vol. 266, Issue 12 (June 2019) , p. 8094-8109, ISSN 1090-2732

DOI: 10.1016/j.jde.2018.12.024


Preprint
22 p, 534.3 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2019-05-16, última modificación el 2019-06-20



   Favorit i Compartir